Ethics Paracetamol 500mg Tablets 100 - Maximum of 1 Packet Per Customer


Price:
Sale price$4.00

Description

FEATURES AND BENEFITS

  • Relieves pain.
  • Reduces fever.
  • Does not contain aspirin.
  • Gentle on stomachs.
  • Suitable for asthmatics sensitive to aspirin.
  • Suitable for breast feeding mothers.

Ethics Paracetamol 500mg provides gentle and effective relief of pain and discomfort associated with headaches, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold & flu symptoms, tension headache, sinus pain/headache and backache. 

This is a pharmacy only medicine. Always read the label and use only as directed. If symptoms persist, talk to a healthcare professional. We reserve the right to not supply this medicine.

Ingredients

Active ingredient per tablet
Paracetamol 500mg

Directions

Adults and children over 12 years - Take 1 to 2 tablets every 4 to 6 horus with water as required. Maximum of 8 tablets in 24 hours.

Children 7 to 12 years - Take 1/2 to 1 tablet every 4 to 6 hours water water as required. Maximum of 4 tablets in 24 hours.

Warning

Do not take other medicines containing paracetamol, unless advised to do so by a doctor or pharmacist.

If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Pharmacy Only

Medicines have benefits and some have risks.
Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

You may also like

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Recently viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)